<  Back to the Polytechnique Montréal portal

Convexity and Concavity Detection in Computational Graphs: Tree Walks for Convexity Assessment

Robert Fourer, Chandrakant Maheshwari, Arnold Neumaier, Dominique Orban and Hermann Schichl

Article (2010)

Open Acess document at official publisher
An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18321/
Journal Title: INFORMS Journal on Computing (vol. 22, no. 1)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/ijoc.1090.0321
Official URL: https://doi.org/10.1287/ijoc.1090.0321
Date Deposited: 18 Apr 2023 15:13
Last Modified: 22 Apr 2024 12:47
Cite in APA 7: Fourer, R., Maheshwari, C., Neumaier, A., Orban, D., & Schichl, H. (2010). Convexity and Concavity Detection in Computational Graphs: Tree Walks for Convexity Assessment. INFORMS Journal on Computing, 22(1), 26-43. https://doi.org/10.1287/ijoc.1090.0321

Statistics

Dimensions

Repository Staff Only

View Item View Item